Oops! I said 6 months - I meant to say my liver enzymes returned to normal over a period of 16 months. Like you tangerine bear the elevation was due to statins. In my case zocor. I don't know about
zetia but another drug heavily used is Vytorin and it has a statin as one of its components - zocor. Once you get your cholesterol down to normal and it stays that way for six months perhaps you can your doctor to allow you to try getting off the cholesterol lowering drugs? For me, all the cholesterol lowering drugs caused more harm that good: muscle fatigue/weakness, muscle cramping, elevated liver enzymes, fatty liver, etc.
Also--if you take aldactone or one of it's other forms--this could be the cause of elevated cholesterol. It is what started me off on this whole statin and cholesterol lowering drugs ending up with high liver enzymes and fatty liver.
I'm much better off them. My cholesterol is normal, my fatty liver appears to be recovering, my liver enzymes are normal. My muscle aches and pains have disappeared.
Post Edited (Marburg) : 5/16/2008 3:21:08 PM (GMT-6)